MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23371034S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported the patient had a pseudarthrosis after fixation with t2alphagt nail.This was a high-energy case of motorcycle trauma.A revision surgery is scheduled for 2 may to fixate again with t2alphagt".
 
Event or Problem Description
As reported the patient had a pseudarthrosis after fixation with (b)(6) nail.This was a high-energy case of motorcycle trauma.A revision surgery is scheduled for (b)(6) to fixate again with (b)(6)".
 
Additional Manufacturer Narrative
We received a sequence of x-ray images within a pptx file which were forwarded to an hcp for review and statement ¿ his comments ¿ excerpts: « tricky one, we are only 6 weeks from implantation.I have to admit there is limited or slow healing, unfortunately there is no timepoint given for the x-rays and additional pictures¿the only comment might be that there seems to be limited compression on the fracture, which can be a factor in the healing process.» however, based on details available a more specific statement could not be made and more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Adverse events and adverse effects are clearly pointed out in the ifu.« complications which may occur as a result of the use of intramedullary femoral nails include: delayed union, thrombosis/thrombus, non-union bone fracture, implant pain/pain, malunion of bone, pneumonia, loosening or failure of implant, nerve damage, post-operative wound infection, pressure sores, embolism/embolus, break, bone fracture(s), ossification, migration or expulsion of device, material twisted/bent, and allergic reaction.Revision and additional surgery may be a consequence of these complications.» adverse effects are clearly listed in the ifu and as pointed out ¿revision and additional surgery may be a consequence of these complications¿ with information available no deficiency of the nail in question could be verified.The labelling points out that for successful results a timely bone healing is required; this state must be achieved within a medically recognized period in such way, that the bone strength allows significantly increasing discharge of the time-fixed implant material.Furthermore, delayed union or non-union of the fracture site are clearly pointed out as adverse effects and may be rather clinical than device related.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.

Brand Name
FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X340MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21475404
Report Number0008031020-2025-00360
Device Sequence Number3652655
Product Code HSB
UDI-Device Identifier07613327289251
UDI-Public07613327289251
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23371034S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown